# SDR UPS07848819

- Difficulty date: December 28, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B007002
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SEAT TRACK SCALLOPS GOUGED AT STA 958 LBL 24 IN MAIN CABIN.  CUT OUT DAMAGED AREA OF SEAT TRACK AT STA 958 LBL 24 IAW SRM 53-02-03 FIG 6D.  INSTALLED SEAT TRACK PLUG REPAIR AT STA 958 LBL 24 IAW SRM 51-3-0.
